Stability robustness with respect to resistances of a class of singular nonlinear circuits

M. M. Milic*, V. B. Bajic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We analyze a class of time-variable nonlinear singular RC networks. The preservation of some circuit properties, like a kind of partial exponential stability, as well as boundedness of response, under large perturbations of characteristics of nonlinear resistors are considered. It is shown that the properties of response obtained are insensitive (robust) with respect to some large variations of characteristics of network constitutive components.

Original languageEnglish (US)
Pages (from-to)381-384
Number of pages4
JournalIEE Conference Publication
Issue number308
StatePublished - 1989
Externally publishedYes

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Stability robustness with respect to resistances of a class of singular nonlinear circuits'. Together they form a unique fingerprint.

Cite this